Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ak_4t

need advice;post accutane; scalp

Recommended Posts

hey folks

I came off accutane 2 weeks ago after 5 month treatment...not had any problems so far, but in the past week Ive noticed my scalp is greasy!my hair is greasy like never before, i never had greasy hair/scalp issues before accutane. I wash my hair every other day as normal but when Ive washed it its just sticky and oily...I dont even want to touch it!I have thinned hair on my scalp due to having pcos so the greasy hair is making my bald bits stick out more!

has anyone else had any similar problem and is so was it temporary???

any advice appreciated...

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×